# SDR CA141127007

- Difficulty date: November 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,443 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Dc Generator
- Part time: 58,204 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ENGINE START THE RIGHT DC GENERATOR WOULD NOT COME ON LINE. MAINTENANCE WAS NEVER ABLE TO DUPLICATE THE FAULT, HOWEVER THE DC GENERATORS WERE SWAPPED POSITIONS SIDE TO SIDE. THE DC GCUS WERE REPLACED WITH KNOWN GOOD UNITS. RELAYS 2431-K10 & 2431-K26 WERE REPLACED.  ALL WIRING WAS INSPECTED & TESTED WITH NFF.  DURING INSPECTION, THREE WIRES WERE FOUND CHAFED AGAINST THE WARDROBE ENCLOSURE AT THE TOP OF THE MAIN RELAY PANEL, THEY WERE FOR SYSTEMS UNRELATED TO THE GENERATORS. THE WIRES WERE REPAIRED & AIRCRAFT RUNS CARRIED OUT & ALL SYSTEMS FUNCTION CHECKED SERVICEABLE.  AIRCRAFT TSN 58204, CSN 59850.
